# SDR GTIA2021100436020

- Difficulty date: September 30, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft serial: 6082
- Aircraft time: 26,519 hours, 12,072 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT DEAD ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R AFT SWIVEL FA FLASHLIGHT IAW CMM 25-60-13. OPS CHECK GOOD. THIS CLEARS DMI # 2876650-01. PLACARD REMOVED MOC NOTIFIED.
